(Closed) Can anyone help me quickly?

posted 6 years ago in Intimacy
Post # 3
Member
2104 posts
Buzzing bee
  • Wedding: November 1999

Have you taken a pregnancy test?  On some birth controls, my withdrawal bleed would happen within a couple of days, but I’m on the nuvaring now and it takes at LEAST 4 days for my withdrawal bleed to start.  There are times it barely starts before I put in my next ring.

Some birth controls just “hold you over” longer than others.

Post # 5
Member
7293 posts
Busy Beekeeper
  • Wedding: October 2011

Well if your not sexually active, I don’t think pregnancy is a worry. 

How long have you been on the pills? Are you under any stress?

I recommend you just keep gong on to your next pill pack! The hormones can do amazing things to your body, including suppressing your period ( well withdrawal bleed) or just down to a few light pink spots.

Post # 7
Member
7293 posts
Busy Beekeeper
  • Wedding: October 2011

@AussieSummer:  ah, okay! Well I’d say just keep going on your new pill. I had a very similar issue when I first started taking pills, and my OB just said to follow through cause if you delay, you will mess up your scheduluing, as your body is already attempting to synch up with the new hormones. 

Does your doctors office have a number you can call to speak with a nurse tomorrow morning or any type of nursing-hotline, clinic counselor that you can talk to just to affirm things for you so you can feel confident?

Post # 8
Member
2104 posts
Buzzing bee
  • Wedding: November 1999

Okay, then yeah, I’d take the next pack as directed.  I sometimes skip periods by not taking my ring out, which would be the same as not taking your sugar pills.  It’s totallly okay with the doctors (I get migraines which is why I have to skip periods sometimes).  Like a PP said, sometimes stress, exercise, eating, and other factors affect your period.  This birth control might last in your system long enough that your withdrawal bleed doesn’t start til day 5 off the active pills.  All of those are feasible reasons.

Post # 10
Member
2651 posts
Sugar bee
  • Wedding: May 2016

Well if your not SA and you don’t plan on being for a while just wait till your period comes and then start the new pack the Sunday it ends . Are you stressed? That could delay it

Post # 11
Member
519 posts
Busy bee
  • Wedding: May 2012

Don’t worry, you should be fine. As long as you are sure you are not pregnant, keep taking the pills as scheduled. Sometimes it takes a while to adjust to new bc. It’s not dangerous for you to skip periods. 

Post # 12
Member
2104 posts
Buzzing bee
  • Wedding: November 1999

@AussieSummer:  There are pills out there designed to make girls skip periods for months at a time, they have no sugar pills.  It’s completely okay for your body to skip 2, 4, or 8 periods.  Just make sure that when you do become sexually active that when you skip periods, you’re not pregnant!  

Post # 13
Member
319 posts
Helper bee
  • Wedding: July 2012

This happens to me too. I’m scheduled to start taking my pills again tonight and I haven’t started to bleed yet (but I can feel it coming).  Seems to be just the way some pills work.  This happens pretty much every month on the type of pills that I am on now.

Post # 14
Member
7293 posts
Busy Beekeeper
  • Wedding: October 2011

@AussieSummer:  Yes, calling the chemist/pharm would be a great idea! Keep us updated on how it goes 🙂

 

Post # 15
Member
1438 posts
Bumble bee
  • Wedding: July 2012

I remember when i first took birth control. Nothing was normal until about 3 months. Dont worry, give it a little time, everything will go in regular rotation.

Post # 16
Member
390 posts
Helper bee
  • Wedding: July 2013

I have the ones with 4 sugar pills and mine doesnt start until after i take the 3rd one

The topic ‘Can anyone help me quickly?’ is closed to new replies.

Find Amazing Vendors